# SDR UALA2011082204440

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 29,908 hours, 13,254 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COMPRESSOR SECTION HAS A 1X1 HOLE AT 6 O'CLOCK POS IN HONEYCOMB UNDER BLADES. MX DETERMINED THE DEPTH OF OF THE HOLE TO BE ONE-QUATRER OF AN INCH DEEP, IT IS NOT THRU THE GLASS REINFORCED COMPOSITE LAYER. REF AMM 72-32-85. OK. TO CONTINUE IN SERVICE, WILL REPAIR PER MT 72-017 IN 20 CYC. REVIEWED WITH SAMC-EMC DAVE K. REPAIRED MISSING ATTRITION LINER FILLER AT 6 O'CLOCK POSITION.
